Alert archive / California / Gale Warnings in 2022

Gale Warning 24, NWS Eureka, CA

May 29, 2022

NWS Eureka, CA issued this gale warning at May 29, 2022, 3:03 AM PDT. It took effect at May 30, 2022, 2:00 PM PDT. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
May 29, 2022, 3:03 AM PDT (10:03 UTC)
In effect from
May 30, 2022, 2:00 PM PDT
Expired
May 30, 2022, 9:00 PM PDT
In force
7 hr
Issued by
NWS Eureka, CA

The text

As transmitted.

954 
WHUS76 KEKA 291003
MWWEKA

URGENT - MARINE WEATHER MESSAGE
National Weather Service Eureka CA
303 AM PDT Sun May 29 2022

PZZ455-291815-
/O.EXT.KEKA.SC.Y.0067.220529T1003Z-220530T2100Z/
/O.NEW.KEKA.GL.W.0024.220530T2100Z-220531T1000Z/
Cape Mendocino to Pt Arena out 10 nm-
303 AM PDT Sun May 29 2022

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 2 PM PDT MONDAY...
...GALE WARNING IN EFFECT FROM 2 PM MONDAY TO 3 AM PDT TUESDAY...

* WHAT...For the Gale Warning, northwest winds 20 to 30 kt with 
  gusts up to 35 kt and seas 6 to 9 feet expected. For the Small 
  Craft Advisory, northwest winds 15 to 25 kt with gusts up to 
  35 kt and seas 7 to 11 feet.

* WHERE...Cape Mendocino to Pt Arena out 10 nm.

* WHEN...For the Gale Warning, from 2 PM Monday to 3 AM PDT 
  Tuesday. For the Small Craft Advisory, until 2 PM PDT Monday.

* IMPACTS...Strong winds will cause hazardous seas which could
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

PZZ475-291815-
/O.EXT.KEKA.SC.Y.0067.000000T0000Z-220530T2100Z/
/O.NEW.KEKA.GL.W.0024.220530T2100Z-220531T1000Z/
Cape Mendocino to Pt Arena 10 to 60 nm-
303 AM PDT Sun May 29 2022

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 2 PM PDT MONDAY...
...GALE WARNING IN EFFECT FROM 2 PM MONDAY TO 3 AM PDT TUESDAY...

* WHAT...For the Gale Warning, north winds 20 to 25 kt with 
  gusts up to 35 kt and seas 7 to 9 feet expected. For the Small 
  Craft Advisory, north winds 15 to 25 kt with gusts up to 35 kt 
  and seas 7 to 11 feet.

* WHERE...Cape Mendocino to Pt Arena 10 to 60 nm.

* WHEN...For the Gale Warning, from 2 PM Monday to 3 AM PDT 
  Tuesday. For the Small Craft Advisory, until 2 PM PDT Monday.

* IMPACTS...Strong winds will cause hazardous seas which could
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

PZZ450-291815-
/O.CON.KEKA.SC.Y.0067.000000T0000Z-220531T0400Z/
Pt St George to Cape Mendocino out 10 nm-
303 AM PDT Sun May 29 2022

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT MONDAY...

* WHAT...North winds 10 to 20 kt with gusts up to 35 kt and seas 
  7 to 10 feet.

* WHERE...Pt St George to Cape Mendocino out 10 nm.

* WHEN...Until 9 PM PDT Monday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ470-291815-
/O.CON.KEKA.SC.Y.0066.000000T0000Z-220531T0400Z/
Pt St George to Cape Mendocino 10 to 60 nm-
303 AM PDT Sun May 29 2022

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT MONDAY...

* WHAT...North winds 15 to 25 kt with gusts up to 30 kt and seas 
  7 to 11 feet.

* WHERE...Pt St George to Cape Mendocino 10 to 60 nm.

* WHEN...Until 9 PM PDT Monday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
7 follow-up statements
532 
WHUS76 KEKA 291522
MWWEKA

URGENT - MARINE WEATHER MESSAGE
National Weather Service Eureka CA
822 AM PDT Sun May 29 2022

PZZ455-292330-
/O.CON.KEKA.SC.Y.0067.000000T0000Z-220530T2100Z/
/O.CON.KEKA.GL.W.0024.220530T2100Z-220531T1000Z/
Cape Mendocino to Pt Arena out 10 nm-
822 AM PDT Sun May 29 2022

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM PDT MONDAY...
...GALE WARNING REMAINS IN EFFECT FROM 2 PM MONDAY TO 3 AM PDT
TUESDAY...

* WHAT...For the Gale Warning, northwest winds 20 to 30 kt with
  gusts up to 35 kt and seas 6 to 9 feet expected. For the Small 
  Craft Advisory, northwest winds 15 to 25 kt with gusts up to 35 
  kt and seas 8 to 10 feet.

* WHERE...Cape Mendocino to Pt Arena out 10 nm.

* WHEN...For the Gale Warning, from 2 PM Monday to 3 AM PDT 
  Tuesday. For the Small Craft Advisory, until 2 PM PDT Monday.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

PZZ475-292330-
/O.CON.KEKA.SC.Y.0067.000000T0000Z-220530T2100Z/
/O.CON.KEKA.GL.W.0024.220530T2100Z-220531T1000Z/
Cape Mendocino to Pt Arena 10 to 60 nm-
822 AM PDT Sun May 29 2022

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM PDT MONDAY...
...GALE WARNING REMAINS IN EFFECT FROM 2 PM MONDAY TO 3 AM PDT
TUESDAY...

* WHAT...For the Gale Warning, north winds 20 to 30 kt with 
  gusts up to 35 kt and seas 7 to 9 feet expected. For the Small 
  Craft Advisory, north winds 15 to 25 kt with gusts up to 35 kt 
  and seas 8 to 10 feet.

* WHERE...Cape Mendocino to Pt Arena 10 to 60 nm.

* WHEN...For the Gale Warning, from 2 PM Monday to 3 AM PDT 
  Tuesday. For the Small Craft Advisory, until 2 PM PDT Monday.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

PZZ450-292330-
/O.CON.KEKA.SC.Y.0067.000000T0000Z-220531T0400Z/
Pt St George to Cape Mendocino out 10 nm-
822 AM PDT Sun May 29 2022

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT MONDAY...

* WHAT...North winds 15 to 25 kt with gusts up to 30 kt and seas 
  6 to 9 feet.

* WHERE...Pt St George to Cape Mendocino out 10 nm.

* WHEN...Until 9 PM PDT Monday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ470-292330-
/O.CON.KEKA.SC.Y.0066.000000T0000Z-220531T0400Z/
Pt St George to Cape Mendocino 10 to 60 nm-
822 AM PDT Sun May 29 2022

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT MONDAY...

* WHAT...North winds 15 to 25 kt with gusts up to 30 kt and seas 
  7 to 9 feet.

* WHERE...Pt St George to Cape Mendocino 10 to 60 nm.

* WHEN...Until 9 PM PDT Monday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
632 
WHUS76 KEKA 292138
MWWEKA

URGENT - MARINE WEATHER MESSAGE
National Weather Service Eureka CA
238 PM PDT Sun May 29 2022

PZZ455-300545-
/O.CON.KEKA.SC.Y.0067.000000T0000Z-220530T2100Z/
/O.EXT.KEKA.GL.W.0024.220530T2100Z-220531T0400Z/
Cape Mendocino to Pt Arena out 10 nm-
238 PM PDT Sun May 29 2022

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM PDT MONDAY...
...GALE WARNING NOW IN EFFECT FROM 2 PM TO 9 PM PDT MONDAY...

* WHAT...For the Gale Warning, northwest winds 20 to 30 kt with 
  gusts up to 35 kt and seas 6 to 9 feet expected. For the Small 
  Craft Advisory, northwest winds 20 to 25 kt with gusts up to 
  30 kt and seas 7 to 10 feet.

* WHERE...Cape Mendocino to Pt Arena out 10 nm.

* WHEN...For the Gale Warning, from 2 PM to 9 PM PDT Monday. For 
  the Small Craft Advisory, until 2 PM PDT Monday.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

PZZ475-300545-
/O.CON.KEKA.SC.Y.0067.000000T0000Z-220530T2100Z/
/O.EXT.KEKA.GL.W.0024.220530T2100Z-220531T0400Z/
Cape Mendocino to Pt Arena 10 to 60 nm-
238 PM PDT Sun May 29 2022

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM PDT MONDAY...
...GALE WARNING NOW IN EFFECT FROM 2 PM TO 9 PM PDT MONDAY...

* WHAT...For the Gale Warning, northwest winds 20 to 25 kt with 
  gusts up to 35 kt and seas 7 to 9 feet expected. For the Small 
  Craft Advisory, north winds 20 to 25 kt with gusts up to 30 kt 
  and seas 8 to 11 feet.

* WHERE...Cape Mendocino to Pt Arena 10 to 60 nm.

* WHEN...For the Gale Warning, from 2 PM to 9 PM PDT Monday. For 
  the Small Craft Advisory, until 2 PM PDT Monday.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

PZZ450-300545-
/O.EXT.KEKA.SC.Y.0067.000000T0000Z-220531T1000Z/
Pt St George to Cape Mendocino out 10 nm-
238 PM PDT Sun May 29 2022

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM PDT TUESDAY...

* WHAT...North winds 15 to 25 kt with gusts up to 30 kt and seas 
  6 to 9 feet.

* WHERE...Pt St George to Cape Mendocino out 10 nm.

* WHEN...Until 3 AM PDT Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ470-300545-
/O.EXT.KEKA.SC.Y.0066.000000T0000Z-220531T1000Z/
Pt St George to Cape Mendocino 10 to 60 nm-
238 PM PDT Sun May 29 2022

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM PDT TUESDAY...

* WHAT...North winds 15 to 25 kt with gusts up to 30 kt and seas 
  7 to 10 feet.

* WHERE...Pt St George to Cape Mendocino 10 to 60 nm.

* WHEN...Until 3 AM PDT Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
731 
WHUS76 KEKA 300331
MWWEKA

URGENT - MARINE WEATHER MESSAGE
National Weather Service Eureka CA
831 PM PDT Sun May 29 2022

PZZ455-301145-
/O.CON.KEKA.SC.Y.0067.000000T0000Z-220530T2100Z/
/O.CON.KEKA.GL.W.0024.220530T2100Z-220531T0400Z/
Cape Mendocino to Pt Arena out 10 nm-
831 PM PDT Sun May 29 2022

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM PDT MONDAY...
...GALE WARNING REMAINS IN EFFECT FROM 2 PM TO 9 PM PDT MONDAY...

* WHAT...For the Gale Warning, northwest winds 20 to 30 kt with 
  gusts up to 35 kt and seas 6 to 8 feet expected. For the Small 
  Craft Advisory, northwest winds 15 to 25 kt with gusts up to 
  35 kt and seas 7 to 10 feet.

* WHERE...Cape Mendocino to Pt Arena out 10 nm.

* WHEN...For the Gale Warning, from 2 PM to 9 PM PDT Monday. For 
  the Small Craft Advisory, until 2 PM PDT Monday.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

PZZ475-301145-
/O.CON.KEKA.SC.Y.0067.000000T0000Z-220530T2100Z/
/O.CON.KEKA.GL.W.0024.220530T2100Z-220531T0400Z/
Cape Mendocino to Pt Arena 10 to 60 nm-
831 PM PDT Sun May 29 2022

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM PDT MONDAY...
...GALE WARNING REMAINS IN EFFECT FROM 2 PM TO 9 PM PDT MONDAY...

* WHAT...For the Gale Warning, northwest winds 20 to 25 kt with 
  gusts up to 35 kt and seas 7 to 9 feet expected. For the Small 
  Craft Advisory, north winds 20 to 25 kt with gusts up to 35 kt 
  and seas 8 to 10 feet.

* WHERE...Cape Mendocino to Pt Arena 10 to 60 nm.

* WHEN...For the Gale Warning, from 2 PM to 9 PM PDT Monday. For 
  the Small Craft Advisory, until 2 PM PDT Monday.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

PZZ450-301145-
/O.CON.KEKA.SC.Y.0067.000000T0000Z-220531T1000Z/
Pt St George to Cape Mendocino out 10 nm-
831 PM PDT Sun May 29 2022

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT
TUESDAY...

* WHAT...North winds 15 to 25 kt with gusts up to 30 kt and seas 
  5 to 8 feet.

* WHERE...Pt St George to Cape Mendocino out 10 nm.

* WHEN...Until 3 AM PDT Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ470-301145-
/O.CON.KEKA.SC.Y.0066.000000T0000Z-220531T1000Z/
Pt St George to Cape Mendocino 10 to 60 nm-
831 PM PDT Sun May 29 2022

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT
TUESDAY...

* WHAT...North winds 15 to 25 kt with gusts up to 30 kt and seas 
  6 to 8 feet.

* WHERE...Pt St George to Cape Mendocino 10 to 60 nm.

* WHEN...Until 3 AM PDT Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
664 
WHUS76 KEKA 300940
MWWEKA

URGENT - MARINE WEATHER MESSAGE
National Weather Service Eureka CA
240 AM PDT Mon May 30 2022

PZZ455-301745-
/O.CON.KEKA.SC.Y.0067.000000T0000Z-220530T2100Z/
/O.CON.KEKA.GL.W.0024.220530T2100Z-220531T0400Z/
Cape Mendocino to Pt Arena out 10 nm-
240 AM PDT Mon May 30 2022

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM PDT THIS
AFTERNOON...
...GALE WARNING REMAINS IN EFFECT FROM 2 PM THIS AFTERNOON TO
9 PM PDT THIS EVENING...

* WHAT...For the Gale Warning, northwest winds 20 to 30 kt with 
  gusts up to 35 kt and seas 7 to 9 feet expected. For the Small 
  Craft Advisory, northwest winds 20 to 30 kt with gusts up to 
  35 kt and seas 7 to 10 feet.

* WHERE...Cape Mendocino to Pt Arena out 10 nm.

* WHEN...For the Gale Warning, from 2 PM this afternoon to 9 PM 
  PDT this evening. For the Small Craft Advisory, until 2 PM PDT 
  this afternoon.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

PZZ475-301745-
/O.CON.KEKA.SC.Y.0067.000000T0000Z-220530T2100Z/
/O.CON.KEKA.GL.W.0024.220530T2100Z-220531T0400Z/
Cape Mendocino to Pt Arena 10 to 60 nm-
240 AM PDT Mon May 30 2022

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM PDT THIS
AFTERNOON...
...GALE WARNING REMAINS IN EFFECT FROM 2 PM THIS AFTERNOON TO
9 PM PDT THIS EVENING...

* WHAT...For the Gale Warning, northwest winds 20 to 30 kt with 
  gusts up to 35 kt and seas 7 to 10 feet expected. For the 
  Small Craft Advisory, north winds 20 to 25 kt with gusts up to 
  35 kt and seas 7 to 10 feet.

* WHERE...Cape Mendocino to Pt Arena 10 to 60 nm.

* WHEN...For the Gale Warning, from 2 PM this afternoon to 9 PM 
  PDT this evening. For the Small Craft Advisory, until 2 PM PDT 
  this afternoon.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

PZZ450-301745-
/O.CON.KEKA.SC.Y.0067.000000T0000Z-220531T1000Z/
Pt St George to Cape Mendocino out 10 nm-
240 AM PDT Mon May 30 2022

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT
TUESDAY...

* WHAT...North winds 15 to 25 kt with gusts up to 35 kt and seas 
  6 to 8 feet.

* WHERE...Pt St George to Cape Mendocino out 10 nm.

* WHEN...Until 3 AM PDT Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ470-301745-
/O.CON.KEKA.SC.Y.0066.000000T0000Z-220531T1000Z/
Pt St George to Cape Mendocino 10 to 60 nm-
240 AM PDT Mon May 30 2022

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT
TUESDAY...

* WHAT...North winds 15 to 25 kt with gusts up to 30 kt and seas 
  7 to 8 feet.

* WHERE...Pt St George to Cape Mendocino 10 to 60 nm.

* WHEN...Until 3 AM PDT Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
227 
WHUS76 KEKA 301503
MWWEKA

URGENT - MARINE WEATHER MESSAGE
National Weather Service Eureka CA
803 AM PDT Mon May 30 2022

PZZ455-302315-
/O.CON.KEKA.SC.Y.0067.000000T0000Z-220530T2100Z/
/O.CON.KEKA.GL.W.0024.220530T2100Z-220531T0400Z/
Cape Mendocino to Pt Arena out 10 nm-
803 AM PDT Mon May 30 2022

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM PDT THIS
AFTERNOON...
...GALE WARNING REMAINS IN EFFECT FROM 2 PM THIS AFTERNOON TO
9 PM PDT THIS EVENING...

* WHAT...For the Gale Warning, northwest winds 20 to 30 kt with 
  gusts up to 35 kt and seas 7 to 9 feet expected. For the Small 
  Craft Advisory, northwest winds 20 to 30 kt with gusts up to 
  35 kt and seas 7 to 9 feet.

* WHERE...Cape Mendocino to Pt Arena out 10 nm.

* WHEN...For the Gale Warning, from 2 PM this afternoon to 9 PM 
  PDT this evening. For the Small Craft Advisory, until 2 PM PDT 
  this afternoon.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

PZZ475-302315-
/O.CON.KEKA.SC.Y.0067.000000T0000Z-220530T2100Z/
/O.CON.KEKA.GL.W.0024.220530T2100Z-220531T0400Z/
Cape Mendocino to Pt Arena 10 to 60 nm-
803 AM PDT Mon May 30 2022

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM PDT THIS
AFTERNOON...
...GALE WARNING REMAINS IN EFFECT FROM 2 PM THIS AFTERNOON TO
9 PM PDT THIS EVENING...

* WHAT...For the Gale Warning, northwest winds 20 to 30 kt with 
  gusts up to 35 kt and seas 7 to 10 feet expected. For the 
  Small Craft Advisory, northwest winds 20 to 25 kt with gusts 
  up to 35 kt and seas 7 to 10 feet.

* WHERE...Cape Mendocino to Pt Arena 10 to 60 nm.

* WHEN...For the Gale Warning, from 2 PM this afternoon to 9 PM 
  PDT this evening. For the Small Craft Advisory, until 2 PM PDT 
  this afternoon.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

PZZ450-302315-
/O.CON.KEKA.SC.Y.0067.000000T0000Z-220531T1000Z/
Pt St George to Cape Mendocino out 10 nm-
803 AM PDT Mon May 30 2022

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT
TUESDAY...

* WHAT...North winds 15 to 25 kt with gusts up to 35 kt and seas 
  6 to 8 feet.

* WHERE...Pt St George to Cape Mendocino out 10 nm.

* WHEN...Until 3 AM PDT Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ470-302315-
/O.CON.KEKA.SC.Y.0066.000000T0000Z-220531T1000Z/
Pt St George to Cape Mendocino 10 to 60 nm-
803 AM PDT Mon May 30 2022

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT
TUESDAY...

* WHAT...North winds 15 to 25 kt with gusts up to 30 kt and seas 
  7 to 8 feet.

* WHERE...Pt St George to Cape Mendocino 10 to 60 nm.

* WHEN...Until 3 AM PDT Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
718 
WHUS76 KEKA 302110
MWWEKA

URGENT - MARINE WEATHER MESSAGE
National Weather Service Eureka CA
210 PM PDT Mon May 30 2022

PZZ455-475-310400-
/O.EXP.KEKA.SC.Y.0067.000000T0000Z-220530T2100Z/
/O.CON.KEKA.GL.W.0024.000000T0000Z-220531T0400Z/
Cape Mendocino to Pt Arena out 10 nm-
Cape Mendocino to Pt Arena 10 to 60 nm-
210 PM PDT Mon May 30 2022

...GALE WARNING REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING...
...SMALL CRAFT ADVISORY HAS EXPIRED...

* WHAT...Northwest winds 25 to 30 kt with gusts up to 40 kt and 
  seas 8 to 10 feet.

* WHERE...Cape Mendocino to Pt Arena out 10 nm and Cape 
  Mendocino to Pt Arena 10 to 60 nm.

* WHEN...Until 9 PM PDT this evening.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

PZZ470-310515-
/O.EXT.KEKA.SC.Y.0066.000000T0000Z-220601T1000Z/
Pt St George to Cape Mendocino 10 to 60 nm-
210 PM PDT Mon May 30 2022

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM PDT WEDNESDAY...

* WHAT...North winds 15 to 25 kt with gusts up to 35 kt and seas 
  6 to 9 feet.

* WHERE...Pt St George to Cape Mendocino 10 to 60 nm.

* WHEN...Until 3 AM PDT Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ450-310515-
/O.CON.KEKA.SC.Y.0067.000000T0000Z-220531T1000Z/
Pt St George to Cape Mendocino out 10 nm-
210 PM PDT Mon May 30 2022

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT
TUESDAY...

* WHAT...North winds 15 to 25 kt with gusts up to 35 kt and seas 
  6 to 8 feet.

* WHERE...Pt St George to Cape Mendocino out 10 nm.

* WHEN...Until 3 AM PDT Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
948 
WHUS76 KEKA 310353
MWWEKA

URGENT - MARINE WEATHER MESSAGE
National Weather Service Eureka CA
853 PM PDT Mon May 30 2022

PZZ455-475-311200-
/O.EXP.KEKA.GL.W.0024.000000T0000Z-220531T0400Z/
/O.EXB.KEKA.SC.Y.0067.220531T0400Z-220602T0400Z/
Cape Mendocino to Pt Arena out 10 nm-
Cape Mendocino to Pt Arena 10 to 60 nm-
853 PM PDT Mon May 30 2022

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 9 PM PDT WEDNESDAY...
...GALE WARNING WILL EXPIRE AT 9 PM PDT THIS EVENING...

* WHAT...Northwest winds 15 to 25 kt with gusts up to 30 kt and 
  steep seas 7 to 10 feet expected.

* WHERE...Cape Mendocino to Pt Arena out 10 nm and Cape 
  Mendocino to Pt Arena 10 to 60 nm.

* WHEN...Until 9 PM PDT Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ450-311000-
/O.CON.KEKA.SC.Y.0067.000000T0000Z-220531T1000Z/
Pt St George to Cape Mendocino out 10 nm-
853 PM PDT Mon May 30 2022

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT
TUESDAY...

* WHAT...North winds 15 to 25 kt with gusts up to 35 kt and seas 
  6 to 8 feet.

* WHERE...Pt St George to Cape Mendocino out 10 nm.

* WHEN...Until 3 AM PDT Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ470-311200-
/O.CON.KEKA.SC.Y.0066.000000T0000Z-220601T1000Z/
Pt St George to Cape Mendocino 10 to 60 nm-
853 PM PDT Mon May 30 2022

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT
WEDNESDAY...

* WHAT...North winds 15 to 25 kt with gusts up to 35 kt and seas 
  7 to 10 feet.

* WHERE...Pt St George to Cape Mendocino 10 to 60 nm.

* WHEN...Until 3 AM PDT Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Eureka, CA wrote its last area forecast discussion before this gale warning went out at May 28, 2:39 PM PDT, 12 hours 24 minutes earlier.

Area forecast discussion, May 28, 2:39 PM PDT, 12 hours 24 minutes before
AREA FORECAST DISCUSSION
National Weather Service Eureka CA
239 PM PDT Sat May 28 2022

.SYNOPSIS...A weak front will continue to promote light rain across
portions of the area into this evening. Post-frontal showers will
continue for Del Norte and northern Humboldt counties through
tomorrow. Cool temperatures are expected through Monday, with warm
temperatures returning midweek.

&&

.DISCUSSION...Light pre-frontal rains this afternoon will give way
to a more showery regime this evening for mostly Del Norte and
northern Humboldt. Showers are forecast to slowly taper off
through midday tomorrow as the upper-level trough moves southward
and fills. North to northwest winds will pick up behind the front
across the forecast area. Gusts to around 25 mph or so will be
possible over area ridgetops. Breezy winds will stick around along
the coast and over the interior ridges into early next week as a
tighter pressure gradient persists. A cooler airmass will
continue to settle over the region tonight and into tomorrow and
with clearing skies, some areas of frost may be possible for some
of the colder interior valleys tomorrow night. High pressure will
start to shift eastward early next week and interior temperatures
will be on the increase as a result. Clusters have a mid to
upper-level trough approaching the West Coast late in the week
and though some slight depth differences exist, there is fairly
good agreement with the timing. Several shortwaves will likely
move through this trough and likely promote cooler and
potentially wet weather late in the week and into the weekend.

&&

.AVIATION...It hasn't been the best day to fly for general aviation
across most of northwest California today, especially in Humboldt
and Del Norte, with occasional IFR conditions. Have had ceilings
briefly BKN004 at CEC, and VSBY below 2SM at times in RA as a cold
front approaches. That front is swinging onshore now, with winds
shifting around to the northwest in its wake. Some light rain will
linger into tonight, mainly across the northern interior mountains,
but otherwise expect a drying trend into Sunday. Low ceilings will
linger, and may even be occasionally IFR at times at CEC or ACV at
times tonight, but VSBY should be mainly VFR below the cloud deck.
UKI may continue to flirt with MVFR conditions into early evening,
but then should clear out tonight. Clouds may linger over inland
Humboldt and Del Norte and obscure some of the mountains on Sunday,
but otherwise expect CEC and ACV to become VFR fairly quickly after
morning clouds scatter. /AAD

&&

.MARINE...As a tightly-wound area of low pressure tracks eastward
into Oregon, it is sending a cold front across our coastal waters
this afternoon. Southerly winds in advance of the front have gusted
to near 30 kt at Buoys 22 and 27, but seas have only risen by a foot
or two; currently at 6 feet/6 seconds at buoy 27. That brief round
of Small Craft Advisory conditions is coming to an end as the front
passes through, with generally lighter northwest winds in it's wake.
However, a mid-period west-northwest swell of around 9 feet will
build into our coastal waters later tonight, eventually decaying and
mixing with building northerly short-period seas Sunday night into
Monday. Northerly winds on Sunday will increase to the lee-side of
Cape Mendocino, necessitating Small Craft Advisories there. Pacific
high pressure will continue to press toward the California coast on
Monday, while a thermal trough intensifies over the interior. That
will result in northerlies picking up and expanding across the
northern waters Monday and Monday night. Some gusts will near
35 kt over portions of our southern waters at that time, but
conditions look to marginal and limited in coverage for a Gale
Watch. Those winds should then ease through the week as high
pressure weakens. Seas for the upcoming week will largely be
dominated by the locally-generated short-period northerly waves.
/AAD

&&

.EKA WATCHES/WARNINGS/ADVISORIES...
CA...
None.
NORTHWEST CALIFORNIA COASTAL WATERS...
     Small Craft Advisory from 3 AM Sunday to 9 PM PDT Monday
     for PZZ450.

     Small Craft Advisory until 9 PM PDT Monday for PZZ470.

     Small Craft Advisory from 9 AM Sunday to 9 PM PDT Monday
     for PZZ455.

     Small Craft Advisory from 6 PM this evening to 9 PM PDT
     Monday for PZZ475.

&&

Visit us at https://www.weather.gov/eureka

Follow us on Facebook and Twitter at:
https://www.facebook.com/NWSEureka
https://www.twitter.com/NWSEureka

For forecast zone information
see the forecast zone map online:
https://www.weather.gov/images/eka/zonemap.png
Hazardous weather outlook, May 28, 2:40 PM PDT, 12 hours 23 minutes before
Hazardous Weather Outlook
National Weather Service Eureka CA
240 PM PDT Sat May 28 2022

CAZ101>115-292145-
Coastal Del Norte-Del Norte Interior-Northern Humboldt Coast-
Southwestern Humboldt-Northern Humboldt Interior-
Southern Humboldt Interior-Northern Trinity-Southern Trinity-
Mendocino Coast-Northwestern Mendocino Interior-
Northeastern Mendocino Interior-Southwestern Mendocino Interior-
Southeastern Mendocino Interior-Northern Lake-Southern Lake-
240 PM PDT Sat May 28 2022

This hazardous weather outlook is for Northwest California.

.DAY ONE...This afternoon and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.

The office that day

Everything else NWS Eureka, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 29, 6:31 AM PDTFrost AdvisoryEKADel Norte, Humboldt, Lake, Mendocino, Trinity25 hr

Nearby

Gale Warnings in California, 2022Every gale warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.